Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1720
Full metadata record
DC FieldValueLanguage
dc.contributor.authorÖzarslan, Mehmet Ali-
dc.contributor.authorDuman, Oktay-
dc.date.accessioned2019-07-04T14:19:44Z
dc.date.available2019-07-04T14:19:44Z
dc.date.issued2016-01-
dc.identifier.citationÖzarslan, M. A., & Duman, O. (2016). Smoothness properties of modified Bernstein-Kantorovich operators. Numerical Functional Analysis and Optimization, 37(1), 92-105.en_US
dc.identifier.issn0163-0563-
dc.identifier.urihttps://doi.org/10.1080/01630563.2015.1079219-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1720-
dc.description.abstractIn this article, we consider modified Bernstein-Kantorovich operators and investigate their approximation properties. We show that the order of approximation to a function by these operators is at least as good as that of ones classically used. We obtain a simultaneous approximation result for our operators. Also, we prove two direct approximation results via the usual second-order modulus of smoothness and the second-order Ditzian-Totik modulus of smoothness, respectively. Finally, some graphical illustrations are provided.en_US
dc.language.isoenen_US
dc.publisherTaylor and Francis Inc.en_US
dc.relation.ispartofNumerical Functional Analysis And Optimizationen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectBernstein-Kantorovich operatorsen_US
dc.subjectDitzian-Totik modulus of smoothnessen_US
dc.subjectmodulus of continuityen_US
dc.subjectsimultaneous approximationen_US
dc.titleSmoothness Properties of Modified Bernstein-Kantorovich Operatorsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume37en_US
dc.identifier.issue1en_US
dc.identifier.startpage92en_US
dc.identifier.endpage105en_US
dc.authorid0000-0001-7779-6877-
dc.identifier.wosWOS:000367341700007-
dc.identifier.scopus2-s2.0-84952684307-
dc.institutionauthorDuman, Oktay-
dc.identifier.doi10.1080/01630563.2015.1079219-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

33
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

29
checked on Mar 4, 2025

Page view(s)

78
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.